On stochastic evolutions and superconformal field theory

Nagi, Jasbir and Rasmussen, Jorgen (2005) On stochastic evolutions and superconformal field theory. Nuclear Physics B, 704 3: 475-489. doi:10.1016/j.nuclphysb.2004.10.003


Author Nagi, Jasbir
Rasmussen, Jorgen
Title On stochastic evolutions and superconformal field theory
Journal name Nuclear Physics B   Check publisher's open access policy
ISSN 0550-3213
1873-1562
Publication date 2005-01
Sub-type Article (original research)
DOI 10.1016/j.nuclphysb.2004.10.003
Open Access Status DOI
Volume 704
Issue 3
Start page 475
End page 489
Total pages 15
Place of publication Amsterdam, Netherlands
Publisher Elsevier
Language eng
Formatted abstract
Links between certain stochastic evolutions of conformal maps and conformal field theory have been studied in the realm of SLE and by utilizing singular vectors in highest-weight modules of the Virasoro algebra. It was recently found that this scenario could be extended to stochastic evolutions of superconformal maps of N=1 superspace with links to superconformal field theory and singular vectors of the N=1 superconformal algebra in the Neveu–Schwarz sector. Here we discuss the analogous extension to the Ramond sector. We also discuss how the links are modified when an unconventional superconformal structure or superderivative is employed.
Keyword STOCHASTIC EVOLUTIONS
SUPERCONFORMAL FIELD THEORY
SUPERSPACE
BROWNIAN INTERSECTION EXPONENTS
GROWTH-PROCESSES
PLANE EXPONENTS
VALUES
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Non-UQ

Document type: Journal Article
Sub-type: Article (original research)
Collection: School of Mathematics and Physics
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 5 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 4 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Wed, 21 Mar 2012, 12:47:54 EST by Kay Mackie on behalf of Mathematics